# SDR 2023FA0000349

- Difficulty date: June 20, 2023
- Submitted: July 3, 2023
- Operation: General aviation
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal Block
- Part number: M817143DB1M81714
- Part serial: NONE
- Condition: Unreliable
- Location: Zone 700
- Component: Landing Gear, Boeing, B737900
- Component part number: 161A110XX
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORT IS TO IDENTIFY THE DEFICIENCY IN ELECTRICAL TERMINAL BLOCK PT/ NO M81714-3DB1 AND M81714-3DD1.
20 JUN 23 -  LTLGS SUPPLIED B737-900 GEARS TO EL- AL AIRCRAFT REG 4X-EHA VAR ENG YH901.
DURING INSTALLATION OF THE 737 MLG 
IT WAS IDENTIFIED THAT DURING THE CONNECTIVITY TEST OF THE HARNESS AT JUNCTION BOX J33, LOOSE PINS WERE OBSERVED.
AS A RESULT, AN INSPECTION WAS CARRIED ON ALL REMAINING JUNCTION BOXES. ADDITIONAL LOOSE PINS WERE OBSERVED AT JUNCTION BOXES J29 AND J32.
THIS WAS INFORMED TO LTLGS BY THE CUSTOMER AN IMMEDIATE INVESTIGATION WAS BEGUN.
20 JUN 23 - A FURTHER INTERNAL INVESTIGATION WAS RAISED BY THE LTLGS ELECTRICAL DEPARTMENT (LTLGS-2023-0084)
ANOTHER INCIDENT ON FINAL TEST WHERE THE ATE REPORTS AN "OFFSCALE" RESULT EVEN WHEN THE CONTACT HAS BEEN CORRECTLY INSERTED INTO THE TERMINAL BLOCK. WHEN TRYING TO INVESTIGATE/RECTIFY WE FOUND THAT THE PINS FALL OUT OF THE TERMINAL BLOCKS WITH MINIMAL RESISTANCE. THIS HAS THE POTENTIAL TO HAPPEN AT ANY STAGE DUE TO VIBRATIONS ETC. EVEN BEFORE MAKING ITS WAY TO THE CUSTOMER.                                                                                              26 APR  23 - EARLIER INVESTIGATION WAS RAISED BY ELECTRICAL DEPARTMENT (LTLGS-2023-0066) 
THIS WAS RAISED BECAUSE OF THE CONDITION OF THE NEWLY RECEIVED BLOCKS WITH THE RUBBER DETACHING AND THE CONTACTS NOT LOCATING FULLY. LTLGS ARE  AWAITING AN 8D SUPPLIER REPORT FROM BOEING.ALL STOCK AT THIS TIME WAS RETURNED TO BOEING.
